Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Arch Neurol. 1977 May;34(5):313.

Pheniramine aminosalicylate overdosage. Reversal of delirium and choreiform movements with tacrine treatment.

Abstract

We describe a case of central anticholinergic syndrome with choreiform movements after an overdose of pheniramine aminosalicylate. The symptoms and signs of the condition were reversed by the intravenous administration of the cholinesterase-inhibitor tetrahydroaminacrine. We also discuss the concept of adrenergic-cholinergic imbalance in relation to this case and recommend the use of centrally acting anticholinesterase agents in the treatment of specific cases of drug overdose.

PMID:
856127
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Silverchair Information Systems
    Loading ...
    Write to the Help Desk